RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 5, Number 3  


The contribution of A. D. Aleksandrov and his school to applied mathematics (on the ninetieth anniversary of his birth)
Yu. F. Borisov
3
A word about A. D. Aleksandrov
Yu. G. Reshetnyak
5
On the scientific contribution of A. D. Aleksandrov
S. S. Kutateladze
9
On local strength of an elastic body interacting with a paraboloidal indentor
I. I. Argatov
17
A relation between the distributions of the diameters of spherical particles and the chords of their random sections
S. I. Arkhangel'skii, V. M. Borodikhin
27
Solution of the inverse problem for a matrix transport equation
V. G. Bardakov
35
Electromagnetic excitation of a cylindrically layered medium by various sources
G. A. Borisov, V. S. Mogilatov
53
The bifurcation diagram of a cubic system of Liénard type
E. P. Volokitin, S. A. Treskov
67
Quasi-three-dimensional mathematical simulation of diagrams of non-axisymmetric direct current sounds in anisotropic cuts
Yu. A. Dashevskii, I. V. Surodina, M. I. Èpov
76
Estimation of the parameters of a regression model with elliptic distribution and a multiplicative covariance structure of errors
V. I. Denisov, D. V. Lisitsin
92
Application of the Case method in the problem of the thermal slip of a rarefied gas along a solid spherical surface
A. V. Latyshev, V. N. Popov, A. A. Yushkanov
103
Correlation analysis of observations of multidimensional random variables when the assumptions about normality are violated
B. Yu. Lemeshko, S. S. Pomadin
115
On the computation of the discrete Fourier transform in Galois fields
V. A. Lipnitskii, E. D. Stroinikova
131
Dialog in task specification languages
A. A. Moskvitin
139
Behavior of solutions of the nonlinear Sharpe–Lotka model
A. N. Pichugina
146
The Griffiths formula for a plate with a crack
E. M. Rudoy
155
Safety conditions for the ignition of combustible fluids in a porous insulation material
E. A. Shchepakina
162
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020